Journal article icon

Journal article

Error bounds for discontinuous finite volume discretisations of Brinkman optimal control problems

Abstract:

We introduce a discontinuous finite volume method for the approximation of distributed optimal control problems governed by the Brinkman equations, where a force field is sought such that it produces a desired velocity profile. The discretisation of state and co-state variables follows a lowest-order scheme, whereas three different approaches are used for the control representation: a variational discretisation, and approximation through piecewise constant and piecewise linear elements. We em...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10915-018-0749-z

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Indian National Program on Differential Equations: Theory, Computation and Applications More from this funder
Indian Institute of SpaceScience and Technology More from this funder
Publisher:
Springer Verlag Publisher's website
Journal:
Journal of Scientific Computing Journal website
Volume:
78
Issue:
1
Pages:
64–93
Publication date:
2018-06-09
Acceptance date:
2018-05-29
DOI:
EISSN:
1573-7691
ISSN:
0885-7474
Source identifiers:
854171
Keywords:
Pubs id:
pubs:854171
UUID:
uuid:05a2fc9a-ec43-40c0-a98d-ce00f322b41f
Local pid:
pubs:854171
Deposit date:
2018-05-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP